# SDR WX0A2017070373269

- Difficulty date: June 29, 2017
- Submitted: July 4, 2017
- Operation: Air carrier
- Aircraft: N418NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49615
- Aircraft time: 58,313 hours, 48,584 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Control Unit
- Condition: Faulty
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG FUEL SMELL IN CABIN AND COCKPIT. R&R APU CONTROL UNIT.
